# SDR UALA2013032001718

- Difficulty date: March 19, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 92,225 hours, 14,665 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3987748
- Part serial: 2173
- Condition: Failed
- Location: Cooling
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS ON LANDING.  AFTER TROUBLESHOOTING FOUND INBOARD SUPPLY VALVE V91 FAULTY.   REPLACED EQUIPMENT COOLING VALVE, OPS CHECK GOOD.
